Hello, I've been on the butrans 10mg for about a year after being on fentanyl for over four years. I take hydrocodone/lortab for breakthrough pain as well. The last three weeks have been absolute hell for me. I've been feeling withdrawal symptoms and my pain has increased along with terrible anxiety. I'm wondering if anyone has ever heard of getting a bad batch of the butrans where maybe not enough medicine was applied to it. I thought that this maybe what has happened only because the symptoms started with the new box of patches. I`ve left a message with my pharmacy but with the recent snow storm, they have just reopened.View Thread
Hello, I had a horrible time with fentanyl patches after being on them for around four years when I switched to butrans I got so much better and the patches NEVER come off like the fentanyl did. I am still having to take Lortab, 3-4 daily, but I've been static on 10 mg for almost a year. Just the last three weeks have been horrible and I think maybe I've received a bad batch of butrans. I cannot figure out any other reason.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.